CSpace  > 计算数学与科学工程计算研究所
New properties of a nonlinear conjugate gradient method
Dai, YH
AbstractThis paper provides several new properties of the nonlinear conjugate gradient method in [5]. Firstly, the method is proved to have a certain self-adjusting property that is independent of the line search and the function convexity. Secondly, under mild assumptions on the objective function, the method is shown to be globally convergent with a variety of line searches. Thirdly, we find that instead of the negative gradient direction, the search direction defined by the nonlinear conjugate gradient method in [5] can be used to restart any optimization method while guaranteeing the global convergence of the method. Some numerical results are also presented.
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000170335100004
Citation statistics
Document Type期刊论文
Corresponding AuthorDai, YH
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Dai, YH. New properties of a nonlinear conjugate gradient method[J]. NUMERISCHE MATHEMATIK,2001,89(1):83-98.
APA Dai, YH.(2001).New properties of a nonlinear conjugate gradient method.NUMERISCHE MATHEMATIK,89(1),83-98.
MLA Dai, YH."New properties of a nonlinear conjugate gradient method".NUMERISCHE MATHEMATIK 89.1(2001):83-98.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dai, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dai, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dai, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.